Previous |  Up |  Next


Title: Some remarks on domatic numbers of graphs (English)
Author: Zelinka, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 106
Issue: 4
Year: 1981
Pages: 373-375
Category: math
MSC: 05C70
idZBL: Zbl 0476.05063
idMR: MR637816
DOI: 10.21136/CPM.1981.108482
Date available: 2009-09-23T09:11:46Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Cockayne E. J., Hedetniemi S. T.: Towards a theory of domination in graphs.Networks 7 (1977), 247-261. MR 0483788
Reference: [2] Cockayne E. J.: Domination of undirected graphs - a suгvey.In: Theory and Applications of Graphs, Proc. Michigan 1976, ed. by Y. Alavi and D. R. Lick. Springer-Verlag Beгlin-Heidelberg-New York 1978, pp. 141-147. MR 0499485


Files Size Format View
CasPestMat_106-1981-4_6.pdf 396.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo